Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

I am having irregular period with headaches, hair loss

Hi Im Kelly, im 28 years old and female. I have had symptoms for the last 8 month approx. It first started with my period, it became more frequant, sometimes I would have a period every week ranging from being heavy and bright red flow, now it is more dark/black in colour, I be off my period for 3-4 days then come back on again and the last one lasted for 9 days! I went of then for 3 days and now back on again! This has become very frequant now and a concern. Other symptoms include:- Hot flushes and night sweats, difficult in sleeping, aching joints/bones, tiredness and tearful (deppression). Tender breasts, headaches, hair loss, loss of sex drive and weight gain in stomach area feeling bloated etc. I had a baby 16 months ago and my periods were ok for about 6 months before all these symptoms occured. I am not on any contraceptive pills or injections (depo) and not sexually active at present, due to this problem. I was looking up on the internet for advice to see if it is the signs of early-menopause or something else?, Please could you advise? Many Thanks Kelly.

Asked On : Thu, 25 Feb 2010
Answers:  1 Views:  343
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. Your symptoms are indicating hormone dysfunction.. Either ovarian hormones or thyroid hormone abnormalities can cause symptoms such as these.. You need a complete check up. I would suggest you to consult your doctors and get these tests done...

Answered: Fri, 26 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor